# SDR RAIA00507006

- Difficulty date: July 11, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 16,079 hours, 14,801 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5488 - STL - LANDING GEAR AIR/GND FAIL INDICATION.  MAINTENANCE ADJUSTED LT MLG PROX SWITCH AND OPS CHECKED OK.
